# SDR KCSA202205271067

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 79,911 hours, 14,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FRAME STRAP AND VERIFIED WITH HFEC SURFACE SCAN AT STA 2231 STR 16L AND 17L
